Psycho-Babble Medication Thread 348427

Shown: posts 1 to 12 of 12. This is the beginning of the thread.

 

Wicked head trips from effexor withdrawal

Posted by rosa69 on May 18, 2004, at 23:23:32

Thank you for the info on this board. Effexor has kept me nauseous for about a month since I started withdrawing.

Why is it wrong to open the capsule, dump out some balls, then take the capsule once it's put back together? Saves $$$$ rather than buying a lesser dose batch.

Also, does benedryl really help??? How about my klonopin? I've been taking more (1mg) as I get this stuff out of my brain.

I take low doses of meds as you can see and this Effexor has really been a bear to get off.

Thanks.

 

Re: Wicked head trips from effexor withdrawal rosa69

Posted by fayeroe on May 19, 2004, at 9:41:21

In reply to Wicked head trips from effexor withdrawal, posted by rosa69 on May 18, 2004, at 23:23:32

> >
> Why is it wrong to open the capsule, dump out some balls, then take the capsule once it's put back together? Saves $$$$ rather than buying a lesser dose batch.

THAT IS HOW I GOT OFF EFFEXOR.....IT FELT A LITTLE OBSESSIVE AS I STOOD AT THE SINK TRYING TO COUNT HOW MANY LITTLE BALLS I TOOK OUT BUT IT WAS WORTH IT! GOOD LUCK!
>
>

 

Re: Wicked head trips from effexor withdrawal

Posted by Sad Panda on May 19, 2004, at 10:51:41

In reply to Wicked head trips from effexor withdrawal, posted by rosa69 on May 18, 2004, at 23:23:32

> Thank you for the info on this board. Effexor has kept me nauseous for about a month since I started withdrawing.
>
> Why is it wrong to open the capsule, dump out some balls, then take the capsule once it's put back together? Saves $$$$ rather than buying a lesser dose batch.
>
> Also, does benedryl really help??? How about my klonopin? I've been taking more (1mg) as I get this stuff out of my brain.
>
> I take low doses of meds as you can see and this Effexor has really been a bear to get off.
>
> Thanks.
>

Nothing really wrong with opening up the capsule. Best med to take for withdrawl symptoms is Prozac when you run out of Effexor.

Cheers,
Panda.


 

Wicked head trips from effexor withdrawal

Posted by rosa69 on May 19, 2004, at 23:38:19

In reply to Wicked head trips from effexor withdrawal, posted by rosa69 on May 18, 2004, at 23:23:32

Thank you for the encouragement. I will continue to dump Effexor balls. I feel better knowing I'm not doing somethng dangerous.

 

Re: Wicked head trips from effexor withdrawal

Posted by crazychickuk on May 20, 2004, at 3:24:44

In reply to Wicked head trips from effexor withdrawal, posted by rosa69 on May 19, 2004, at 23:38:19

Effexor balls? i dont recall them, i remember having tablets not capsuals and the tabs were in a shape of a moon or a star this was like 4 years ago... ?

 

New Effexor XR v Old Effexor also SSRI's+Remeron crazychickuk

Posted by Sad Panda on May 20, 2004, at 4:26:10

In reply to Re: Wicked head trips from effexor withdrawal, posted by crazychickuk on May 20, 2004, at 3:24:44

> Effexor balls? i dont recall them, i remember having tablets not capsuals and the tabs were in a shape of a moon or a star this was like 4 years ago... ?
>
>

Hi Donna,

The original Effexor is a house/squished pentagon shaped tabled that is a very up & down medicine that most people found very hard to tolerate. The new Effexor XR is a capsule that contains little balls of slow & sustained release medicine. If you had a kind of good response from the original 'IR' immediate release version I would urge you to try the XR version as it is 100x better. Just take it low & slow, get 37.5mg versions if you can & take 4 weeks worth before trying 75mg.

I know you have had problems in the past with tolerating SSRI's & Effexor, but I think you would take them relatively easy since you have been taking Remeron. Everything you find that was ugly about SSRI's will be countered by Remeron.

Cheers,
Panda.

http://www.free-delivery-pharmacy.com/images/effexor.gif


 

Re: Wicked head trips from effexor withdrawal-pand

Posted by crazychickuk on May 21, 2004, at 6:45:45

In reply to Re: Wicked head trips from effexor withdrawal, posted by crazychickuk on May 20, 2004, at 3:24:44

Think i will give it a miss.. dont wanna risk anything..

 

No risk, no gain :) crazychickuk

Posted by Sad Panda on May 21, 2004, at 7:42:56

In reply to Re: Wicked head trips from effexor withdrawal-pand, posted by crazychickuk on May 21, 2004, at 6:45:45

> Think i will give it a miss.. dont wanna risk anything..

If you don't risk trying something you will be doomed to be stuck forever.

Cheers,
Panda.


 

Re: No risk, no gain :)

Posted by crazychickuk on May 21, 2004, at 8:38:49

In reply to No risk, no gain :) crazychickuk, posted by Sad Panda on May 21, 2004, at 7:42:56

I blame effexor for giving me panick attacks, i get back flashes from that night where i took abit to many .... some times even bad dreams.. :-(

 

Re: No risk, no gain :) crazychickuk

Posted by Sad Panda on May 21, 2004, at 8:55:21

In reply to Re: No risk, no gain :), posted by crazychickuk on May 21, 2004, at 8:38:49

> I blame effexor for giving me panick attacks, i get back flashes from that night where i took abit to many .... some times even bad dreams.. :-(
>
>

Was Effexor helping you at all?

Effexor gave me a lot of very vivid dreams & nightmares, but Remeron fixed that. Effexor+Remeron is a very sweet deal as a combination, I think it's a bit like a good TCA without side effects.
Trust me, anything that you found ugly about Effexor will be solved because you are already taking Remeron, :)

Cheers,
Panda.

 

Re: No risk, no gain :)

Posted by crazychickuk on May 21, 2004, at 9:07:02

In reply to Re: No risk, no gain :) crazychickuk, posted by Sad Panda on May 21, 2004, at 8:55:21

I was just taking it for the milkdest of mild depression from when me and my then partner split up and i just had me daughter, it raised my hrt rate then but i didnt take notice as i didnt suffer from anxiety and panick attacks then till that awfull night when i took to much .....to afraid to even go there again i dont like meds that release to much norph as it maked me hyper (to anxious) and also i dont like ssri's as they numb me and raise me bp i ended up in hospital on celexa bad bad med!!

I guess i will keep taking remeron 30mg, and i might even start to take an inderal i dunno i am just scared of a panicky reaction to it?

 

Re: No risk, no gain :) crazychickuk

Posted by Sad Panda on May 21, 2004, at 9:22:46

In reply to Re: No risk, no gain :), posted by crazychickuk on May 21, 2004, at 9:07:02

> I guess i will keep taking remeron 30mg, and i might even start to take an inderal i dunno i am just scared of a panicky reaction to it?
>
>

You have to just keep telling yourself that a panic reaction doesn't hurt you at all because that's the truth. If anything, the cardiovascular workout that you get while in a state of panic may even do you some good. :)

Cheers,
Panda.



This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.